# SDR USAA960251

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 794
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 4 INCH CORRODED AREA AND SEVERAL 1 INCH BY 1 INCH AREAS AT BS 794 RBL 14 INCHES CARGO FLOOR BEAM.  CUT OUT CORRODED SECTION (BS 779-877) FABRICATED AND INSTALLED NEW BEAM SECTION PER BOEING DRAWING 65-53844 AND SRM 53-00-53 FIG 202.  CORROSION TASK NR C53-108-01, CORROSION LEVEL 2.  (M)
